Nagoya Mathematical Journal

Integrability of the backward diffusion equation in a compact Riemannian space

Kôsaku Yosida

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 3 (1951), 1-4.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118799215

Mathematical Reviews number (MathSciNet)
MR0045292

Zentralblatt MATH identifier
0045.08101

Subjects
Primary: 36.0X

Citation

Yosida, Kôsaku. Integrability of the backward diffusion equation in a compact Riemannian space. Nagoya Math. J. 3 (1951), 1--4. https://projecteuclid.org/euclid.nmj/1118799215


Export citation